# SDR UALA2009022500651

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 45,132 hours, 6,514 cycles
- Engine: Pwa PW40903
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT T/E INBOARD FLAP UPPER SKIN LEADING EDGE MID SECTION LWR SURFACE HAS TWO CRACKS CROSSED (0.6\X0.5\).  BONDING REPAIRED PER EN 777EN-57-0096-01 AND 777EN57-0096-02, BY AMECO TECH ON GFS 0139244.
